- Cyclobenzaprine Information for Consumers
- Cyclobenzaprine Information for Healthcare Professionals (includes dosage details)
- Side Effects of Cyclobenzaprine (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
I have been taking Metformin (1000 g twice per day) for over a year. I have started having nightly leg cramps (in early morning).
1 answer • 21 Jun 2013
the doctor increased the metformin 500 3 times a day and now I have severe leg cramps especially at night. I am on potassium supplements and lasix. ...
0 answers • 29 Aug 2013
I am a cocktail waitress so I'm on my feet all day. My legs and feet are fine during the day but its at night when I am almost asleep that my ...
2 answers • 27 Oct 2013
I took 10 mg at bedtime last night. Four hours later I was in agony. My left leg was cramped from toes to hip. My right foot and calf were cramping. ...
2 answers • 17 Jan 2014